It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 26 for effects on body after stopping birth control pill. (0.216 seconds)


... Now, today I have discovered several small, red blotches on my stomach, sides, and legs. They are not scaly and do not itch. ... (0 replies)
... Hello all, I was curious of others experience with stopping Birth Control Pills and if you had problems AFTER taking them, like withdrawal effects.. ... (2 replies)
... Its normal to experience side effects like hair loss after stopping the pill. I was on junel for nearly three years, and a couple months after i stopped, i shed almost half the hair on my head over the course of a few more months. Its been two years since then and my hair has grown back. ... (2 replies)

... Yes this happened to me. It will get better. I broke out, got diarrhea,cramps on and off. Your body will regulate. The first time I went off I went back on after two months before going off completely. I had to wait to get up enough money for a tubal or Iud. ... (5 replies)
... I think it's highly likely it could be related. After I quit taking the pill, I searched all over the internet about withdrawal effects from stopping the pill, and I was surprised at how many different things happened to different women when they quit. ... (5 replies)
... days after stopping. ... (5 replies)
... Going off of birth control can have the same effects as being on birth control. For myself, since being on birth control, I have experienced anger, depression, stress, anxiety and paranoia on various brands. ... (2 replies)
... ring, which is a small, flexible ring that you put in your vagina and leave it there for three weeks, taking it out after 21 days to have a period. Like the patch and pill it contains estrogen and a progestin and tends to have similar side effects. ... (9 replies)
... Ive been on Seasonale for almos a year now..and after much spotting, my doctor prescribed me Levlen, which is basically the same thing. I've decided to give my body a rest and stop taking birth control pills for a while. My last active week of pills is this week, then I'm supposed to take the inactive pills. ... (9 replies)
... I am not a nurse, but what I have heard is that after going off of birth control pills, it may take your body awhile to return to normal again. ... (10 replies)
... Yes there are side effects from quitting the pill. For some women they are very mild and not a big deal but for others they are so annyoing that they go back on the pill because they don't want to stick it out. ... (2 replies)
... pack about 2 months ago and was fine. No matter where in the pack you stop, your 1st period off the pill after the withdrawal bleed will likely be delayed. Mine was at 5 weeks. ... (4 replies)
... That's why I don't advise women to go to male doctors, because they have no concept about what really happens to a woman's body at any given time. All of the studying and books and medical degrees in the world will never give a man the slightest concept of what a cramp feels like. ... (7 replies)
... I'm actually TTC now which is the only reason I stopped birth control. I absolutely loved BC and was terrified to stop, mainly I was worried about my periods returning to the way they were when I was 15. ... (5 replies)
... I have been on birth control pills for the past 7 years and have never went off of them. ... (1 replies)
... You sound like you must have horrible periods aka dysmenorreah. I have started the Seasonale 3 weeks ago. For period control cause when i get ine my uterus contracts alot causing my to be balled up on my bed. So far "knock on wood" , I have been doing wonderfully on it. ... (10 replies)
... medications, and I know how difficult it can be to manage, especially just one little pill. It is almost easier to take 10! I have a suggestion for you to keep on time for your pill taking. ... (1 replies)
... When I was a teenager, the first form of birth control I used was the pill. It was simple, and besides missing a few days, once in awhile, it worked great. ... (2 replies)
... I'm sorry you're having such a hard time. The side effects MAY go away after a 3 month period, or they may continue and even get worse. ... (2 replies)
About Depo Provera
Oct 19, 2006
... The pill if taken correctly has proven to be very effective. The risks that come with Depo use is NOT worth it. ... (10 replies)


Associated Tags: birth control, depressed, hair loss

Pages: 1

All times are GMT -7. The time now is 01:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!